MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products-patient medications: vitamin k, losartan, coumadin, allopurinol, lipitor, glucotrol, coreg, klonopin, lasix, and aspirin.Gore imaging evaluation results-images were sent to gore imaging services for evaluation.Images received, one time-point is available for evaluation: post-implantation cta dated (b)(6) 2018.There appears to be lack of apposition at the distal end of the implanted device in the right common iliac artery (rci).The right internal iliac artery appears to be aneurysmal.The length from the distal end of the ipsilateral limb in the rci to the right iliac bifurcation appears to be ~4.2cm, by centerline.Diameters in the distal rci appear to range from 16.7mm (in distal device limb) ¿ 26.2mm.Diameters of the proximal 40mm of the right external iliac artery appear to range from ~8.7mm¿10.3mm.
 
Event or Problem Description
On (b)(6) 2011, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported there was a reintervention on (b)(6) 2018, to treat a type 1b endoleak on the previously implanted gore® excluder® aaa endoprosthesis (pxc201400/8472033).No aneurysm sac enlargement was present but there was lack of circumferential device apposition.The physician wanted to extend the limb of the graft into the external iliac artery.He embolized the internal iliac artery and then implanted a gore® excluder® aaa contralateral leg endoprosthesis (plc121400/18117685).The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8192403
Report Number2017233-2018-00784
Device Sequence Number2118893
Product Code MIH
UDI-Device Identifier00733132610051
UDI-Public00733132610051
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Catalogue NumberPXC201400
Device Lot Number8472033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight96